Please use this identifier to cite or link to this item:
Title: Time and entry-exit relation near a planar turning point
Authors: DE MAESSCHALCK, Peter 
Issue Date: 2004
Source: COMPTES RENDUS MATHEMATIQUE, 339(5). p. 359-364
Abstract: Following the geometric approach for studying singular perturbation problems in the plane at turning points, and considering a very general setting where canard solutions are shown to exist, we study the transition time of orbits passing near the turning point, as well as the entry-exit relation at such turning points. The manifolds of canard solutions are in general only C-0 at the turning point, making the classical asymptotic approach impossible. The method involves a (family) blow up of the turning point and the use of C-k -normal forms and center manifolds. (C) 2004 Academie des sciences. Published by Elsevier SAS. All rights reserved.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.De Maesschalck, P, Limburgs Univ Ctr, B-3590 Diepenbeek,
Document URI:
ISSN: 1631-073X
e-ISSN: 1778-3569
DOI: 10.1016/j.crma.2004.06.020
ISI #: 000224193700010
Category: A1
Type: Journal Contribution
Validations: ecoom 2005
Appears in Collections:Research publications

Show full item record

Page view(s)

checked on May 23, 2022

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.